×

zbMATH — the first resource for mathematics

Distribution modulo 1 of the powers of real numbers larger than 1. (English) Zbl 0131.04804

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J.F. Koksma [1] Comp. Math. 2 (1935), 250-258. · JFM 61.0205.01|0012.01401 · www.numdam.org
[2] Ch. Pisot [2] Ann. Sc. Norm. Sup. Pisa (Ser. II) 7 (1938), 205 - 248. · JFM 64.0994.01|0019.15502 · www.numdam.org
[3] G.H. Hardy [3] J. Ind. Math. Soc. 11 (1919), 162 -166.
[4] R. Salem [4] Duke Math. J. 12 (1945), 158-172. · Zbl 0060.21601 · doi:10.1215/S0012-7094-45-01213-0
[5] R. Salem [5] Duke Math. J. 11 (1944), 103-108. · Zbl 0063.06657 · doi:10.1215/S0012-7094-44-01111-7
[6] Ch. Pisot [6] Comm. Math. Helv. 19 (1946), 153-159. · Zbl 0063.06259 · doi:10.1007/BF02565954 · eudml:138897
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.